# SDR CALA0300198

- Difficulty date: April 6, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N15659
- Make and model: Boeing 737524
- Aircraft serial: 28920
- Aircraft time: 13,367 hours, 7,107 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT ELEVATOR UPPER SKIN WAS DAMAGED BY HAIL.  THE DAMAGE CONSISTED OF ONE PUNCTURE AND THREE DENTS.  THE SKIN WAS REPAIRED IAW ECRA 5520-01325.
